# SDR FDEA201010194111

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 31,835 hours, 10,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53981540236
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE SKIN BETWEEN FRAMES 73 TO 73A AND BETWEEN STRINGERS 29 TO 31 LT HAS A DENT AND CREASE MEASURING 9 IN X 305 IN AND .019 IN DEEP. ALSO THE DENT   CROSSED OVER STRINGER 30 LT.  EVALUATED DAMAGE AND FOUND DENT BETWEEN FR 73 AND 73A AND BETWEEN STRINGER 29 AND 30 LT TO BE WITHIN LIMITS AFTER DRESS OUT IAW SRM 53-10-12,PB 101, FIG 110, PAGES 133/134.  PERFORMED CUT OUT OF DAMAGED SECTION OF SKIN BETWEEN FR 73 TO 73A AND BETWEEN STRINGERS 30 TO 31 LT AND INSTALLED EXTERNAL PERMANENT SKIN REPAIR IAW SRM 53-10-12,  FIG 225,  SHEET 3, PAGE 365/366. FOLLOW UP TRACKING REQUIREMENTS IAW SRI 53-10-12-2-005-00, PARA 3.E, TABLE 211 AND FIG 207. INITIAL AT 43,750 FLIGHT CYCLES, REPEAT EVERY 10,400 FC METHOD ULTRASONIC AND EDDY CURRENT.
